Skip to content
ORDER BY 4 PM FOR SAME DAY SHIPPING
ORDER BY 4 PM FOR SAME DAY SHIPPING

NeoCitran Extra Strength Total Cold Non-Drowsy | Berry | 10 Pouches

View more products by NeoCitran

SKU PHR01245
$11.49 CAD
BUY NOW
Availability: translation missing: en.general.icons.icon_check_circle icon 12 In stock, ready to be shipped
Est Delivery:

Buying in Bulk?

Unit Price
1+ 5+ 9+
$11.49 CAD
(Reg. Price)
$10.92 CAD
(5% Savings)
$10.34 CAD
(10% Savings)
We accept various payment methods
  • Visa
  • Mastercard
  • American Express
  • PayPal
  • Shop Pay
  • Apple Pay
  • Google Pay
  • Diners Club
  • Discover

NeoCitran Extra Strength Total Cold Non-Drowsy Berry is a cold medicine in a berry-flavoured hot drink. Boasts a 7-symptom relief formula for effective relief from dry cough, sore throat pain, headache, fever and chills, body aches, sinus and nasal congestion, and stuffy nose. Just dissolve the contents of the single-dose pouch in boiling water to create a great-tasting berry-flavoured beverage. Comes in a non-drowsy formula that’s ideal for use during the day.

  • Extra-strength total cold non-drowsy medicine
  • Features the most popular formula by NeoCitran for effective relief
  • Helps sore throat pain, headache, sinus & nasal congestion, runny nose and sneezing
  • Convenient single-dose pouch for a berry-flavoured hot drink
Additional Details Everything you need to know about this product.
How to Use

Just dissolve the contents of the single-dose pouch in boiling water to create a soothing, lemon-flavoured bedtime beverage. Suitable for adults and children ages 12 and older. Try the daytime formula from NeoCitran for non-drowsy relief during the day.

Specifications Technical information about the product here.

Active Ingredients:

    Each pouch contains: Cough Supressant: Dextromethorphan hydrobromide 20 mg Analgesic (Extra Strength): Acetaminophen 650 mg Decongestant: Phenylephrine hydrochloride 10 mg.

Non-medicinal Ingredients:

    Acesulfame potassium, aspartame (contains phenylalanine), citric acid, FD&C Blue #1, FD&C Red #40, flavours, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate.
Trust icon

We're a store that does more

Shop here and you'll make someone's life brighter. We donate 10% of our profit to programs that help differently-abled individuals live active lifestyles.

Know more
Canadian maple leaf icon

We’re a proudly Canadian, family-owned company

We're passionate about our customers, our business, and the products we sell. Located in the heart of Ontario’s Niagara region, we’ve built our business on caring staff and quality goods.

Know more